# SDR DALA1133179866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-FLOOR PANEL 35 HAS 1 HAT CHANNEL CRACKED IN 2 PLACES.  REMOVED CRACKED HAT CHANNEL IAW SRM DC-9 51-30-2.  INSTALLED NEW HAT CHANNEL IAW SRM DC9 53-01 FIG 4 PART NR 2912282 LOT NR 1120523, P-245 Q-948 490448 10 MAY 11.
